# SDR RAIA201801280002

- Difficulty date: January 28, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N17146
- Make and model: Emb EMB-145XR
- Aircraft serial: 145746
- Aircraft time: 38,888 hours, 23,029 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE WARNING IN FLIGHT.  FOLLOWED QRH,  FA CONFIRMED NO SMOKE PRESENT OR ODOR OF ANY SMOKE. CLEANED THE LAVATORY SMOKE DETECTOR AND OPS CHECKED GOOD.
